# SDR JJBA20210722009

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frm 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY HYDRAULIC COMPARTMENT AT COCKPIT FLOOR LEVEL WEB-FRAME 6 LOWER RH REINFORCEMENT ANGLE FOUND CRACKED. CUT OUT ON REINFORCEMENT PERFORMED AND PARTS FABRICATED. REINFORCEMENT ANGLE IN NLG BAY HYDRAULIC COMP. FLOOR LEVEL WEB FR 6 REPAIRED WITH FILLER AND DOUBLER.
